# SDR WX0A2014122272311

- Difficulty date: October 17, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 43,498 hours, 37,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMER LIGHT MISSING NEAR THE L1 DOOR ENTRANCE.  PROVIDED ONE BULB IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
